# SDR 0003439996

- Difficulty date: September 19, 2000
- Submitted: September 27, 2000
- Operation: Air carrier
- Aircraft: N8932E
- Make and model: Doug DC-9-31
- Aircraft serial: 47141
- Aircraft time: 84,790 hours, 76,862 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Condition: Inoperative
- Location: Tail
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING LINE CHECK, FOUND CATWALK EMERGENCY LIGHTS INOPERATIVE.  MAINTENANCE REPLACED BATTERY PACK.  OPERATIONAL CHECK NORMAL.
